# SDR UPS02438326

- Difficulty date: April 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - STA 1083 LBL 3 - RBL 3 KEEL BEAM PNL SUPPORT FOUND CORRODED.  TWO EACH ATT ANGLE REPLACED AT FX STA 1083 LBL 3 - RBL 3 AS PER SRM 51-10-01 PG 8.
